# SDR CALA2023092202854

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,099 hours, 26,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57123
- Condition: Corroded
- Location: Sta986.5-1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, FLOOR STRUCTURE, POSSIBLE CORROSION AT WET BTW STA 986.5 TO STA 1016 LBL 36  (REF AAR NR 99981994) REMOVED AND REPLACED WEB ON AFT WET AREA FLOOR STRUCTURE AT STA 986.5 TO STA 1016 RBL 36 IAW B737-700 SRM 51-40-02-0G-0, 51-40-0 5-0G-0, 51-40-05-0G-0, 53-70-51-1A-1.
